# SDR 99ZZZX2272

- Difficulty date: May 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6432J
- Make and model: Piper PA 28-180
- Aircraft serial: 284850
- System (JASC): 2434 · DC Generator-Alternator
- Part: Wire
- Part number: 17T27596G
- Condition: Chafed
- Location: Alternator
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WIRE COMING OFF ALTERNATOR (BATTERY POST) TO MAIN BUSS AT CIRCUIT BREAKER PANEL CHAFED TO NR 1 CYLINDER PRIMER LINE AND WELDED ITSELF TO THE LINE.  THIS RESULTED IN A TOTAL ELECTRICAL FAILURE.
